# SDR SWAA062415

- Difficulty date: July 12, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 63,493 hours, 59,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545410
- Condition: Cracked
- Location: Bs 663-671
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LONGITUDINAL FLOOR SUPPORT CRACKED AT BS 663 TO BS 671, LBL 25.  REPAIRED FLOORBEAM PER ER.
